Skip ke Konten
Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 10 Coated Tablets

Price:

Rp 146.755,35


Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 10 Coated Tablets

https://nutricity.id/shop/brswkzyyb4pakydy-advil-sinus-congestion-and-pain-sinus-relief-medicine-pain-reliever-and-fever-reducer-with-ibuprofen-and-phenylephrine-hcl-10-coated-tablets-210505 https://nutricity.id/web/image/product.template/210505/image_1920?unique=5ab5db5

Stock Expiry Date*: 31-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • One package of 10 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Sinus congestion medicine for adults and children 12 years and older - the perfect addition to your college dorm room essentials
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product

Rp 146.755,35 146755.35 IDR Rp 146.755,35 Termasuk Pajak

Not Available For Sale

(Rp 14.675,54 / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Cacah Unit
  • Bentuk Butir
  • Jumlah Objek
  • Bentuk Dosage
  • Manufaktur
  • Bahan
  • Tipe Produk
  • Uses Khusus Untuk Produk
  • UPC
  • Nomor Identifikasi Perdagangan Global
  • Nama Tipe Paket
  • Penonton Target
  • Cacah Isi Net
  • Nama Brand
  • Keterangan Jangkauan Umur
  • Tipe Kontainer
  • Nomor Bagian Manufaktur
  • Nomor Model
  • Dimensi Butir
  • Fitur Tambahan

Kombinasi ini tidak tersedia.

Hubungi Kami
Obat Sinus
Bahan Dioksida Titanium, natrium lauryl sulfate, asam steatric, Sel Microcrystalline, methylparaben, natrium croscarmellosa, Corn Starch, Sucrose, Prophylparaben, natrium benzoate, Pregelatinized Starch, Dioksida silikon Colloidal, Glaze Farmasi, Pharmaceutical Ink, Synthetic Iron Oxide, White Wax., providone, In Each Tablet Active Ingredients: Ibuprofen (NSAID [Nonsteroidal Anti-Inflammatory Drug]) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Acetylated Monoglycerides
Uses Khusus Untuk Produk Dingin, Demam
Brand Advil
Cacah Unit Cacah 10
Bentuk Butir Tablet
Jumlah Objek 1
Bentuk Dosage Tablet
Manufaktur Haleon US Services Inc.
Tipe Produk Obat Sinus
UPC 305730199117
Nomor Identifikasi Perdagangan Global 00305730199117
Nama Tipe Paket Kotak
Penonton Target Unisex- Anak
Cacah Isi Net 10 Count
Nama Brand Advil
Keterangan Jangkauan Umur Dewasa
Tipe Kontainer kotak _ kotak
Nomor Bagian Manufaktur 250511
Nomor Model 305730199117
Dimensi Butir 5 x 5 x 5 inci
Fitur Tambahan Akting
  • Buy Four or More Offer

    Dapatkan diskon 5% saat membeli 4 atau lebih produk

  • Next Purchase Offer
    Dapatkan diskon 5% untuk pembelian Anda berikutnya.
  • Ships From(Indonesia)
    Pesanan diproses dan dikirim dari Brooklyn, AS.
  • Delivery Offer(Indonesia)
    Pengiriman gratis untuk pesanan yang memenuhi syarat.
Delivery Detail
Perkiraan waktu pengiriman: 12–26 hari (Internasional).
3–6 hari (Domestik).
Safe Checkout
Checkout Aman Terjamin
Return Policy

Garansi Pengembalian 30 Hari
Pembelian dengan dukungan pengembalian 30 hari.

Free Return Pickup
Pengambilan retur gratis tersedia
Kami akan menangani pengembalian dari pintu rumah Anda tanpa biaya tambahan.
SKU
BRSWKZYYB4PAKYDY
Kategori
Perawatan Kesehatan , Over- the- Counter Medication , Alergi, Sinus & Asma , Obat Sinus
Barcode
305730199117
Tags


Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms. This pain reliever, fever reducer and sinus medicine for adults eases a variety of cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache. Each of these Advil tablets contains ibuprofen 200mg, a pain medication and fever reducer, and phenylephrine HCl 10 mg, an adult nasal decongestant medicine to help relieve nasal congestion. Advil sinus relief medicine is non-drowsy, giving you fast symptom relief in a single tablet while letting you get on with your day or night. These ibuprofen tablets are easily portable, so you can have sinus congestion medicine ready whenever and wherever your symptoms strike. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Trust Advil to control your cold and sinus symptoms.

Important information

Ingredients

In Each Tablet Active Ingredients: Ibuprofen (NSAID [Nonsteroidal Anti-Inflammatory Drug]) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Providone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5 x 5 x 5 inches; 0.63 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Penafian
Suplemen diet bukanlah obat. Produk yang dijual di situs web ini tidak dimaksudkan untuk mendiagnosis, mengobati, menyembuhkan, atau mencegah penyakit apapun. Jika Anda memiliki kondisi medis, selalu konsultasikan dengan profesional kesehatan yang berkualitas sebelum menggunakan. Hasil individu dapat bervariasi. Dengan melakukan pemesanan, Anda setuju untuk mematuhi peraturan impor di negara Anda. Kami menanggung bea dan pajak yang berlaku di mana dinyatakan.

*Informasi Tanggal Kedaluwarsa:
Harap dicatat bahwa tanggal kedaluwarsa dapat bervariasi dari satu batch ke batch lainnya. Namun, kami menjamin bahwa semua produk yang dikirim kepada pelanggan kami memiliki masa simpan yang valid dan tidak akan kedaluwarsa pada saat pengiriman.